# SDR YENA2025061800634

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,888 hours, 1,204 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#8421, LHR-JFK. 'ON TAKEOFF/ AFTER CLEANUP ODOR EVENT EXPERIENCED APPROXIMATELY 3000 FT TO 15000 FEET ODOR BEGAIN AGAIN AT 23000 THROUGH LANDING.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
